Addendum to the paper “Finite element solution of quasistationary nonlinear magnetic field”
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 17 (1983) no. 4, pp. 407-415
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1983__17_4_407_0,
author = {Zlamal, Milo\v{s}},
title = {Addendum to the paper {{\textquotedblleft}Finite} element solution of quasistationary nonlinear magnetic field{\textquotedblright}},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {407--415},
year = {1983},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {17},
number = {4},
mrnumber = {713768},
zbl = {0524.65079},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1983__17_4_407_0/}
}
TY - JOUR AU - Zlamal, Miloš TI - Addendum to the paper “Finite element solution of quasistationary nonlinear magnetic field” JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1983 SP - 407 EP - 415 VL - 17 IS - 4 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1983__17_4_407_0/ LA - en ID - M2AN_1983__17_4_407_0 ER -
%0 Journal Article %A Zlamal, Miloš %T Addendum to the paper “Finite element solution of quasistationary nonlinear magnetic field” %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1983 %P 407-415 %V 17 %N 4 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1983__17_4_407_0/ %G en %F M2AN_1983__17_4_407_0
Zlamal, Miloš. Addendum to the paper “Finite element solution of quasistationary nonlinear magnetic field”. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 17 (1983) no. 4, pp. 407-415. http://geodesic.mathdoc.fr/item/M2AN_1983__17_4_407_0/